Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 879739, 10 pages
http://dx.doi.org/10.1155/2014/879739
Research Article

Global Optimization for the Sum of Concave-Convex Ratios Problem

1School of Mathematics and Information Science, Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
2Department of Applied Mathematics, Guangdong University of Finance, Guangzhou, Guangdong 510521, China
3College of Science, Shenyang Agricultural University, Shenyang, Liaoning 110866, China

Received 29 January 2014; Revised 10 April 2014; Accepted 10 April 2014; Published 13 May 2014

Academic Editor: Jen-Chih Yao

Copyright © 2014 XueGang Zhou and JiHui Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Ibaraki, “Parametric approaches to fractional programs,” Mathematical Programming, vol. 26, no. 3, pp. 345–362, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. S. Chadha, “Fractional programming with absolute-value functions,” European Journal of Operational Research, vol. 141, no. 1, pp. 233–238, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. T. Kuno, “A branch-and-bound algorithm for maximizing the sum of several linear ratios,” Journal of Global Optimization, vol. 22, pp. 155–174, 2002. View at Google Scholar
  4. P.-P. Shen and C.-F. Wang, “Global optimization for sum of linear ratios problem with coefficients,” Applied Mathematics and Computation, vol. 176, no. 1, pp. 219–229, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. H. P. Benson, “On the global optimization of sums of linear fractional functions over a convex set,” Journal of Optimization Theory and Applications, vol. 121, no. 1, pp. 19–39, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. H. P. Benson, “Using concave envelopes to globally solve the nonlinear sum of ratios problem,” Journal of Global Optimization, vol. 22, pp. 343–364, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H. P. Benson, “Global optimization algorithm for the nonlinear sum of ratios problem,” Journal of Optimization Theory and Applications, vol. 112, no. 1, pp. 1–29, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. C.-T. Chang, “On the posynomial fractional programming problems,” European Journal of Operational Research, vol. 143, no. 1, pp. 42–52, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. Y.-J. Wang and K.-C. Zhang, “Global optimization of nonlinear sum of ratios problem,” Applied Mathematics and Computation, vol. 158, no. 2, pp. 319–330, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. R. W. Freund and F. Jarre, “Solving the sum-of-ratios problem by an interior-point method,” Journal of Global Optimization, vol. 19, no. 1, pp. 83–102, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. P.-P. Shen, Y.-P. Duan, and Y.-G. Pei, “A simplicial branch and duality bound algorithm for the sum of convex-convex ratios problem,” Journal of Computational and Applied Mathematics, vol. 223, no. 1, pp. 145–158, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. H. P. Benson, “Global maximization of a generalized concave multiplicative function,” Journal of Optimization Theory and Applications, vol. 137, no. 1, pp. 105–120, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. M. Avriel, W. E. Diewart, S. Schaible, and I. Zang, Generalized Concavity, Plenum, New York, NY, USA, 1988.
  14. R. Horst and N. V. Thoai, “Decomposition approach for the global minimization of biconcave functions over polytopes,” Journal of Optimization Theory and Applications, vol. 88, no. 3, pp. 561–583, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. R. Horst and H. Tuy, Global Optimization: Deterministic Approaches, Springer, Berlin, Germany, 1993.
  16. H. P. Benson, “On the construction of convex and concave envelope formulas for bilinear and fractional functions on quadrilaterals,” Computational Optimization and Applications, vol. 27, no. 1, pp. 5–22, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. H. Tuy, Convex Analysis and Global Optimization, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998.